# SDR SWAA2022030978971

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ZEE CHANNEL STA 727A-767 RBL 22 WL 156 / REMOVED AND REPLACED ZEE CHANNEL FROM STA 727A-767 RBL 22 WL 156 PER DWG# 146A7500; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 59519U 25JUN19. CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. FIG. 103 DETAIL 'D.'
